# SDR SWAA022584

- Difficulty date: October 31, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 58,724 hours, 30,886 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: REP4M6
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR FAILED FREEPLAY CHECK.  REMOVED AND REPLACED RT ELEV TAB CONTROL ROD END BEARING AND BUSHING PER MM.
